MAUDE Adverse Event Report: GENESYS SPINE SIROS-O; THREADED METALLIC BONE SCREW

GENESYS SPINE SIROS-O; THREADED METALLIC BONE SCREW
Model Number GSI-SO09540
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Inadequate Osseointegration (2646); Back pain (4895)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had both of her si joints fused in two separate procedures.One surgery, performed (b)(6) 2025, treated the patient's right side and the second surgery was performed (b)(6) 2025 to treat her left side.Two titanium alloy implants were placed, using an oblique trajectory, in each si joint.The implants are made from medical grade titanium alloy (ti-6al-4v eli).A routine follow-up visit and ct scan was performed in late (b)(6) 2025.The results showed "surgical screw implants in both si joints appear to be adequately positioned".However, the physician reported that no fusion had occurred at that time.If fusion still has not occurred, it could be the cause, or a contributing factor, of the patient's symptoms.Sometime after (b)(6) 2025, the patient began experiencing lower back pain and upper buttock pain around the incision site.She began seeing another pain management physician and she recently had a lumbar radiofrequency ablation performed.This produced very little reduction in her pain.The pain management physician was reportedly doing steroid based injections as well as medication (additional details were not provided).During the patient's last office visit (b)(6) 2026) with the physician that surgically treated her si joints, the patient expressed concern that she may be allergic to the titanium implants.During the visit, an updated mri of the lumbar spine was ordered, and the patient was referred to an allergy specialist.As of (b)(6) 2026, the patient had not had the imaging performed.The patient was scheduled to see the allergy specialist on monday (b)(6) 2026) but no follow up information has been provided.Investigation of the implants / manufacturing lots determined the implants were properly designed and manufactured.No device problem was found.The patient's pain appears to be attributed to either a lack of fusion in one or both si joints, or the patient is allergic to titanium alloy.Based on the current information, this issue is categorized as an adverse event without an identified device or use problem.
 
Event or Problem Description
The patient had two si joint fusion surgeries: her right side was treated on (b)(6) 2025 and her left side was treated on (b)(6) 2025.During a routine follow up and ct scan, performed (b)(6) 2025, the patient had not fused in either si joint.Sometime thereafter, the patient began experiencing lower back pain and upper buttock pain around the incision site.She began seeing a pain management physician.The pain management physician performed a lumbar radiofrequency ablation which produced minimal reduction in pain.The pain management physician is now doing steroid based injections as well as medication management.

Brand Name
SIROS-O
Common Device Name
THREADED METALLIC BONE SCREW
Manufacturer (Section D)
GENESYS SPINE
1250 capital of tx hwy south
building three, suite 600
austin TX 78746
Manufacturer (Section G)
GENESYS SPINE
1250 capital of tx hwy south
building three, ste 600
austin TX 78746
Manufacturer Contact
william sowers
1250 capital of tx hwy south
building three, ste 600
austin, TX 78746
5123817070
MDR Report Key24475287
Report Number3008455034-2026-00001
Device Sequence Number18518269
Product Code OUR
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGSI-SO09540
Device Lot NumberWS20241113B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GSI-SO09545 LOT # WS20241127A; GSI-SO09550 LOT # WS20240802A
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale